# SDR CA120418001

- Difficulty date: April 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 6,101 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Mtprop MTV9B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: Z4244120000
- Condition: Frayed
- Location: Elevator Tab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFT ELEVATOR TRIM CABLE INSPECTED WITH BROKEN STRANDS.
